# SDR ASAA2017072221439

- Difficulty date: July 22, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 33,787 hours, 10,149 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000101
- Part serial: 4416
- Condition: Failed
- Location: Stab Trim
- Part time: 18,739 hours, 5,972 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE NEITHER YOKE WOULD WORK, REFERENCED QRH, AUTOPILOT WAS ENGAGED AND AUTOPILOT TRIM WOULD NOT WORK. RAN QRH AND LANDED UNEVENTFULLY.  ACFT GROUNDED. VERIFIED TRIM MOTOR INOP NO C.B.'S OUT, REMOVED & REPLACED STAB TRIM MOTOR AMM 24-41-71 PULLED & RESET 3 ASSOCIATED CIRCUIT BREAKERS.  ACCOMPLISHED AN OPS CHECKED AND FOUND NO FAULTS.
